Quantum mechanical systems with indefinite metric. II

Schnitzer, Howard J. ; Sudarshan, E. C. G. (1961) Quantum mechanical systems with indefinite metric. II Physical Review, 123 (6). pp. 2193-2201. ISSN 0031-899X

Full text not available from this repository.

Official URL: http://prola.aps.org/abstract/PR/v123/i6/p2193_1

Related URL: http://dx.doi.org/10.1103/PhysRev.123.2193


Several simple models, similar to that of Lee, involving indefinite metric are studied in this paper. In this connection, a dispersion-theoretic treatment is applied to a simple "equal-mass" model. It is shown that, at least for these models, the scattering amplitude is analytic in the upper-half energy plane provided time-reversal invariance holds; the rules of the dispersion-theoretic formulation in the case of an indefinite metric theory are given. The solution is reinterpreted as the exact solution of a slightly different model, which can also be obtained by Hamiltonian techniques; further techniques are generalized to include recoil in a relativistic no-pair model. Certain basic questions of interpretation are discussed in some detail in the concluding section.

Item Type:Article
Source:Copyright of this article belongs to The American Physical Society.
ID Code:51081
Deposited On:27 Jul 2011 12:27
Last Modified:27 Jul 2011 12:27

Repository Staff Only: item control page